# SDR CALA2017042101081

- Difficulty date: April 21, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 52,466 hours, 21,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON RON CHECK. FWD AND AFT LEFT EEL BATTERY PACK FAULTS. REPLACED FWD AND AFT EEL BATTERY PACKS. OPS CHECKED NORMAL.
